A -logarithmic analogue of Euler’s sine integral
Rendiconti del Seminario Matematico della Università di Padova, Tome 114 (2005), pp. 51-62
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2005__114__51_0,
author = {Kurokawa, Nobushige and Wakayama, Masato},
title = {A $q$-logarithmic analogue of {Euler{\textquoteright}s} sine integral},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {51--62},
year = {2005},
publisher = {Seminario Matematico of the University of Padua},
volume = {114},
mrnumber = {2207861},
zbl = {1118.11038},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2005__114__51_0/}
}
TY - JOUR AU - Kurokawa, Nobushige AU - Wakayama, Masato TI - A $q$-logarithmic analogue of Euler’s sine integral JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2005 SP - 51 EP - 62 VL - 114 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2005__114__51_0/ LA - en ID - RSMUP_2005__114__51_0 ER -
%0 Journal Article %A Kurokawa, Nobushige %A Wakayama, Masato %T A $q$-logarithmic analogue of Euler’s sine integral %J Rendiconti del Seminario Matematico della Università di Padova %D 2005 %P 51-62 %V 114 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2005__114__51_0/ %G en %F RSMUP_2005__114__51_0
Kurokawa, Nobushige; Wakayama, Masato. A $q$-logarithmic analogue of Euler’s sine integral. Rendiconti del Seminario Matematico della Università di Padova, Tome 114 (2005), pp. 51-62. http://geodesic.mathdoc.fr/item/RSMUP_2005__114__51_0/